RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Tr. Semim. im. I. G. Petrovskogo:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Tr. Semim. im. I. G. Petrovskogo, 2006, Issue 25, Pages 21–34 (Mi tsp56)  

This article is cited in 4 scientific papers (total in 4 papers)

Uniform estimates for positive solutions to quasi-linear differential equations of even order

I. V. Astashova


Full text: PDF file (138 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences (New York), 2006, 135:1, 2616–2624

Bibliographic databases:

UDC: 517.925.54

Citation: I. V. Astashova, “Uniform estimates for positive solutions to quasi-linear differential equations of even order”, Tr. Semim. im. I. G. Petrovskogo, 25, 2006, 21–34; J. Math. Sci. (N. Y.), 135:1 (2006), 2616–2624

Citation in format AMSBIB
\Bibitem{Ast06}
\by I.~V.~Astashova
\paper Uniform estimates for positive solutions to quasi-linear differential equations of even order
\serial Tr. Semim. im. I. G. Petrovskogo
\yr 2006
\vol 25
\pages 21--34
\mathnet{http://mi.mathnet.ru/tsp56}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2271904}
\zmath{https://zbmath.org/?q=an:1187.34041}
\transl
\jour J. Math. Sci. (N. Y.)
\yr 2006
\vol 135
\issue 1
\pages 2616--2624
\crossref{https://doi.org/10.1007/s10958-006-0133-7}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-33645678216}


Linking options:
  • http://mi.mathnet.ru/eng/tsp56
  • http://mi.mathnet.ru/eng/tsp/v25/p21

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. N. Sergeev, “Definition and properties of characteristic frequencies of a linear equation”, J. Math. Sci. (N. Y.), 135:1 (2006), 2764–2793  mathnet  crossref  mathscinet  zmath
    2. I. V. Astashova, “Uniform estimates of positive solutions to quasi-linear differential equations”, J. Math. Sci. (N. Y.), 143:4 (2007), 3198–3204  mathnet  crossref  mathscinet
    3. I. V. Astashova, “Uniform estimates for positive solutions of quasi-linear ordinary differential equations”, Izv. Math., 72:6 (2008), 1141–1160  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    4. I. V. Astashova, “Uniform Estimates for Positive Solutions of Higher Order Quasilinear Differential Equations”, Proc. Steklov Inst. Math., 261 (2008), 22–33  mathnet  crossref  mathscinet  zmath  isi  elib  elib
  • Number of views:
    This page:72
    Full text:50
    References:7

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020